Title

Error Bounds in Maximum Entropy Approximations

Document Type

Article

Publication Date

12-1-1993

Department

Physics and Astronomy

Abstract

A useful technique in underdetermined inverse problems is that of maximum entropy. A simple error bound for averages over a distribution approximated by the maximum entropy method in the case of the undetermined Hausdorff moment problem was devised. Under the conditions specified, the error bound for averages over such an approximate distribution can be very tight. Numerical examples to illustrate are presented.

Publication Title

Journal of Mathematical Physics

Volume

34

Issue

12

First Page

6009

Last Page

6015